MathSciNet Relay Station
MathSciNet bibliographic data
MR728703 (85c:35072) 35P30 (35J55)
Cosner, Chris Estimates for eigenfunctions and eigenvalues of nonlinear elliptic problems. Trans. Amer. Math. Soc. 282 (1984), no. 1, 59–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement